I am a 52-year-old whilte male who has sex with other men. I have noticed that many men have scrotal skin that is several shades darker than the skin in other parts of their bodies. I learned in NP school that some hyperpigmentation issues are related to deficiencies in nutritional elements. I also learned that some complementary therapies can change hyperpigmentation. Is there a nutrititional supplement tor complementary therapy hat men can take to "lighten up" their scrotal skin to the point of matching the rest of their skin?
It is natural to find darkened genital and scrotal area in some men and there is no abnormality in it. It is not due to any nutritional deficiencies. This darkening occurs when an excess of melanin, the brown pigment that produces normal skin color, forms deposits in the skin.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.